# SDR CALA2021062300938

- Difficulty date: June 22, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N62884
- Make and model: Boeing 737924ER
- Aircraft serial: 42203
- Aircraft time: 19,732 hours, 6,992 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 111A24011
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU IGNITER PLUG BAD. TRANSFERRED TO HANGAR NON ROUTINE 9777443
